# SDR C2XA00BT001

- Difficulty date: January 20, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 357000271
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 4228 - CREW REPORTED BAG SMOKE DETECTOR INOPERATIVE MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED BAGGAGE COMPARTMENT FIRE EXTINGUISHER BOTTLES.  OPS CHECKED SYSTEM GOOD.  (M)
